# SDR SWAA2020051845777

- Difficulty date: April 27, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** MULTIPLE POINTS OF CORROSION ON FLIGHT DECK FLOOR SUPPORT; BS 270; LBL 9 - RBL 9; WL 208 (MARKED) / REMOVED AND REPAIRED DAMAGE PART OF FLIGHT DECK FLOOR SUPPORT BS 270 LBL 15-RBL15 WL 208 I.A.W EA #1-A53-13812 REV 1 DATED 08FEB11 CONFIGURATION 2.
